# SDR USAA920081450

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 48,387 hours, 33,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON/LAP INSP - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 727F +18 AND 727G, S25L.  REPAIRED IAW US AIRWAY EA100584.  (S)
